Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 415479, 8 pages
Research Article

Asymptotic and Numerical Methods in Estimating Eigenvalues

1Department of Mathematics, Nigde University, 51200 Nigde, Turkey
2Department of Math, Faculty of Science and Letters, Marmara University, Göztepe Kampüsü, Kadiköy, 81040 Istanbul, Turkey
3Department of Mathematics, Dogus University, Acıbadem, Kadiköy, 81010 Istanbul, Turkey

Received 17 January 2013; Accepted 8 March 2013

Academic Editor: Safa Bozkurt Coskun

Copyright © 2013 Guldem Yıldız et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guldem Yıldız, Bulent Yılmaz, and O. A. Veliev, “Asymptotic and Numerical Methods in Estimating Eigenvalues,” Mathematical Problems in Engineering, vol. 2013, Article ID 415479, 8 pages, 2013.